# SDR ASAA2017040920412

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 26,799 hours, 7,966 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC13915
- Condition: Failed
- Location: Apu
- Part time: 10,933 hours, 13,621 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT. GROUNDED - YES. PER FIM 49-30 TASK 803. GVI OF COMPRESSOR INLET PLENUM IS GOOD, NO FOD FOUND. REMOVED AND REPLACED FUEL CONTROL UNIT. INSTALLATION TEST IS GOOD. NO LEAKS. APU BITE SHOWS NO FAULTS IAW AMM 49-31-11.
